# SDR DALA2024100309650

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 55,399 hours, 28,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED DEBRY OPS CKS OK CONT IN SERVICE REF A319 M/M 52-11. (0585229)
